# SDR 08FDEA03237

- Difficulty date: August 4, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 48,754 hours, 15,409 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53974207200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON SKIN PANEL C 71-72, P 57 LT.  REPAIR PERFORMED BY CORROSION REMOVAL, NDT FOR SKIN THICKNESS AND FLAP PEENING IAW RAS/EFW/9000068/2008 ISS A, APPROVED BY EA 6-5317-123009.
